MAUDE Adverse Event Report: Maquet Cardiovascular LLC VasoView Hemopro 2; Electrosurgical, Cutting & Coagulation & Accessories

Maquet Cardiovascular LLC VasoView Hemopro 2; Electrosurgical, Cutting & Coagulation & Accessories
Model Number VH-4000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that c ring won't fully retract all the way in vasoview hemopro 2, so pa was unable to see during use.The issue happened during procedure.No injuries for patient was reported.There was no procedural delay.New device was used to completed surgery.
 
Additional Manufacturer Narrative
(b)(4).Event site name exceeded character limitations: (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.

Brand Name
VasoView Hemopro 2
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key50868563
Report Number2242352-2026-0000830
Device Sequence Number13089763
Product Code GEI
UDI-Device Identifier00607567700406
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4000
Device Catalogue NumberVH-4000
Device Lot Number3000577775
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
No concomitant medical products
Patient Age62 YR
Patient SexMale
Patient Weight149 LB